# SDR DALA2015092005728

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CHANNEL BS 994 X-53 AT RT WHEEL WELL.  TEE WAS REPLACED IAW SRM 51-10-4 AND DWG 5936395, REV BF AND SRM 51-10-3,  PAR 14, 21 ALSO SRM 51-30-2,  51-30-5A.
